Items where Author is "Shadmi, Doron"

Group by: Item Type | No Grouping
Number of items: 4.

Article

Klein, Moshe and Shadmi, Doron (2008) ORGANIC MATHEMATICS. International Journal of Pure and Applied Mathematics, 49 (3). pp. 329-340. ISSN 1311-8080

Scientific Manuscript

Shadmi, Doron The Unity of The Mathematical Science and Ethics in terms of evolutionary scale. [Scientific Manuscript] (Submitted)

Shadmi, Doron Zeno's Achilles\Tortoise Race and Reconsiderations of Some Mathematical Paradigms. [Scientific Manuscript] (Unpublished)

Other

Shadmi, Doron Mathematics as a tool for survival. Doron Shadmi. (Unpublished)

This list was generated on Sun Apr 21 22:56:53 2024 EEST.